# SDR REXA2013020300086

- Difficulty date: February 1, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 21,222 hours, 18,659 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-STIFFENER CRACKED AT WL 47 ON AFT SIDE OF FS 202 BULKHEAD ON LEFT SIDE NEAR PARKING BRAKE CABLE FEED THRU.  REPLACED IAW SRM 51-24-00.
